# SDR 0003416612

- Difficulty date: September 21, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- Aircraft time: 89,766 hours, 21,401 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 030440103
- Part serial: 0650
- Condition: Failed
- Location: Pax Door
- Part time: 58,453 hours, 4,851 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SLIDE SHOP TEST AT OPERATING PRESSURE, A MULTIPLE SEAM FAILURE OF THE LOWER AIR HOLDING SILL TUBE OCCURRED AT THE GIRT END.  SLIDE WILL BE OVERHAULED AND RECEIVE A NEW INFLATABLE.
